# SDR CALA2025031402818

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 68,464 hours, 22,334 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Part serial: 1291
- Condition: Inoperative
- Location: Zone 800
- Part time: 46,431 hours, 13,751 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING REPORTS SOMETHING WRONG WITH AFT SERVICE DOOR. REOPENING NEW L/ P DUE TO CLOSING  BY MISSTAKE L/P 4139067. REMOVED THE L-4 ESCAPE SLIDE REF AMM TASK 25-66-01-004-154 AND PER STEP 6 CYLINDER SAFETY PIN INSTALLED IN OLD SLIDE INFLATION CYLINDER VALVE ON THE SLIDE PACK.   INSTALLATION OF THE L-4 ESCAPE SLIDE PER AMM 25-66-01-404-044 COMPLETED UP TO AND INCLUDING STEP 3.H(39).   C/W GMM 09-25-05 RII FOR INSTALLATION OF L4 ESCAPE SLIDE PER AMM 25-66-01-404-044 UP TO AND INCLUDING STEP 3.H.(39). ACCOMPLISHED AMM TASK 25-66-01-404-044 L-4 ESCAPE SLIDE INSTALLATION. C/W GMM 09-25-05 RII FOR INSTALLATION OF L4 ESCAPE SLIDE COMPLETED AMM 25-66-01-404-044.
